# SDR MALA000257

- Difficulty date: April 11, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 098
- Propeller: Rotol R3204123F1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607132886
- Part serial: 3401321063
- Condition: Cracked
- Location: Lt Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF PROP DUE TO GREASE LEAK WHILE  INSPECTING MX FOUND 1 INCH BLADE ON LEFT PROP TO BE CRACKED .75 INCH AROUND THE BLADE ROOT OUTER SLEEVE.  BLADE WILL BE SENT OUT FOR ANALYSIS AND DETERMINED CAUSE WITH ENGINEERING EVALUATION.  PROP ASSY (P/N R389/4-123-F/26) (S/N DRG/4531/87).
